# SDR ASAA0310208

- Difficulty date: March 22, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6546543509
- Condition: Corroded
- Location: Fs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND LT UPLOCK SUPPORT FITTING AT BS 685, LT BUTTOCK LINE 70 CORRODED.  REMOVED AND REPLACED SUPPORT FITTING IAW MFG DWG.  (M)
